# SDR DALA13056296812

- Difficulty date: September 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,447 hours, 13,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 345 FROM LBL 21 TO RBL 42.  REMOVED CORROSION , FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.   REPAIRED IAW ER/A 488913-14MA, REV B.
